MAUDE Adverse Event Report: ARTHROCARE CORP. WEREWOLF ENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. WEREWOLF ENT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 72290144
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during setup the controller was not turning all the way on.The light that normally glows green while powering on was instead glowing red.There was backup device available and no delay or complications reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A visual inspection observed a damaged bezel and the touchscreen is loose.Signs of impact damage around touch screen.A functional evaluation revealed the unit does boot up and the led checks pass on ports and saline pump, but the touchscreen is blank.The unit was opened and found the display cable is disconnected from the main board.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.There are no indications to suggest that the device/product did not meet specifications upon release into distribution.

Brand Name
WEREWOLF ENT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10624674
Report Number3006524618-2020-00853
Device Sequence Number16801961
Product Code GEI
UDI-Device Identifier00885556739624
UDI-Public00885556739624
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K192027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72290144
Device Catalogue Number72290144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date10/04/2020
Supplement Report FDA Received Date10/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1